alphaFeedback

WorksMathematics

Compactness of composition operators on Hardy spaces of homogeneous rooted trees

Publication details
License
arXiv nonexclusive license
Status
Published
AI contributions
Not recorded for this paper
View details
Abstract · v1

In this paper, we present a complete characterization of the compactness of arbitrary finite linear combinations of composition operators acting on Hardy spaces of homogeneous rooted trees. In particular, we obtain a characterization of compactness for linear combinations satisfying the CNC. As an application, we give an affirmative answer to a conjecture raised by Choe et al. [Trans. Amer. Math. Soc. Ser. B 9(2022), 733–756] concerning such Hardy spaces. Furthermore, we establish the phenomenon of (double) difference cancellation for linear combinations of composition operators by constructing explicit examples.

Review conversation

Reviews are not available for this work yet.